Volume 3, Number 3
Previous Issue Next Issue

A. Segal, M. ur Rehman & C. Vuik

10.4208/nmtma.2010.33.1

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 245-275.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1216 8212 Abstract

L. Giraud, A. Haidar & Y. Saad

10.4208/nmtma.2010.33.2

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 276-294.

Preview Full PDF 473 7197 Abstract

Matthias Ehrhardt

10.4208/nmtma.2010.33.3

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 295-337.

Preview Full PDF 538 7025 Abstract

Qiang Niu & Lin-Zhang Lu

10.4208/nmtma.2010.33.4

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 338-351.

Preview Full PDF 475 7116 Abstract

I. Yamazaki, X. S. Li & E. G. Ng

10.4208/nmtma.2010.33.5

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 352-366.

Preview Full PDF 455 6815 Abstract

Fujian Duan & Lin Fan

10.4208/nmtma.2010.33.6

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 367-386.

Preview Full PDF 463 6769 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard